# SDR SWAA2021081728359

- Difficulty date: January 29, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 26,352 hours, 11,691 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140CF CORROSION AROUND FASTENER HOLES; AS MARKED. / FOUND CORROSION TO EXCEED ALLOWABLE LIMITS VERIFIED NEW PANEL 140CF AS P/N 453A2610-18 IAW SRM 53-00-53-1A-1; AIPC 25-52-10-19 ITEM 35 P/N 453AA2610-18 A TAG WN5161.
